# SDR FDEA200902160543

- Difficulty date: February 16, 2009
- Submitted: February 17, 2009
- Operation: Air carrier
- Aircraft: N585FE
- Make and model: Doug MD-11F
- Aircraft serial: 48481
- Aircraft time: 58,726 hours, 11,729 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Fitting
- Part number: ACA72251
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION FOUND ON SECOND LAYER WEB FROM TOP DURING HIGH FREQUENCY EDDY CURRENT OPEN HOLE INSPECTION ON 0.520 INCH HOLE AT MAIN CARGO DOOR LOWER JAMB NR 1 SUPPORT FITTING AT HOLE NR A.  REPAIRED AS PER EA 1-5310-127450,  REPAIR CLASSIFIED AS MAJOR AS PER GMM 6-2-100.
